TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
anony mouse. Offline
I've been here a while
********
 
anony mouse.'s Avatar
 

Posts: 1,831
Blog Entries: 49
Join Date: September 9th 2009

Pills, pills and more pills - November 18th 2009, 12:27 AM

I'm worried about how many pills I'm using. Mostly it's just sleeping pills, but they don't work unless I take a few. I started off with Gravol when I was about ten, and took those in greater doses over a three year period. Those barely work anymore, even when i take two or even three, so I switched over to Unisom. I used to be able to take one and it would knock me out, but now two barely does it.

What do I do?
   
  (#2 (permalink)) Old
twk. Offline
Serves Servants
Not a n00b
**
 
twk.'s Avatar
 
Name: Šenial
Age: 28
Gender: Male
Location: australiAHHH

Posts: 91
Join Date: November 12th 2009

Re: Pills, pills and more pills - November 18th 2009, 01:52 AM

Hi Cheyenne (that's a pretty name)

Like yourself i at one point had become semi-reliant on sleeping pills. During school i started using Doxylamine (which is in Unisom) which gradually grew from 1 pill , into 1.5, then 2 etc. eventually i was given anxiety medication which also made me drowsy and i didn't need to take them as much

Although i'm taking them less now(unisom), what you need to do depends on the reason you take them. Is it just insomnia, or is there something else? and do you find that you find it now very difficult to sleep when you don't have any pills?


---I think you should start by addressing the cause of your insomnia, perhaps consider seeing a doctor or talking to someone about it because there's probably better things to be taking or better ways of dealing with the problem.


it's the beauty of confession

eviL.evoL



Last edited by twk.; November 18th 2009 at 01:59 AM. Reason: spelling, names, format etc
  Send a message via MSN to twk. Send a message via Skype™ to twk. 
  (#3 (permalink)) Old
Member
Welcome me, I'm new!
*
 
OCManchesterocks's Avatar
 
Name: The Anonymous One
Age: 25
Location: Northern UK

Posts: 10
Join Date: November 26th 2009

Re: Pills, pills and more pills - November 27th 2009, 12:02 AM

Pills such as Unisom and Gravol- and diphenhydramine- are not too dangerous unless used in huge doses (such as by some people seeking dissociative effects of higher level use) BUT if you want to quit I suggest looking into meditation/sleep hygiene. This should help with sleep.
   
Closed Thread

Bookmarks

Tags
pills

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.